Title

Eigenvalues of Rank-One updated matrices with some applications

Document Type

Article

Publication Date

12-1-2007

Department

Mathematics

Abstract

We prove a spectral perturbation theorem for rank-one updated matrices of special structure. Two applications of the result are given to illustrate the usefulness of the theorem. One is for the spectrum of the Google matrix and the other is for the algebraic simplicity of the maximal eigenvalue of a positive matrix. (c) 2007 Elsevier Ltd. All rights reserved.

Publication Title

Applied Mathematics Letters

Volume

20

Issue

12

First Page

1223

Last Page

1226